Jump to content
CrazyBoards.org

Wellbutrin Question


Recommended Posts

I am on my third day of Wellbutrin.  Why do I not feel a stimulant sort of effect.  Everyone else that I talked to about taking it said they felt a caffeine type buzz.  I feel ZOMBIFIED and have been sleeping lots. ;)   Am I a freak or something?

Link to comment
Share on other sites

Do you have ADD?  While not a diagnostic indicator of any kind, that kind of paradoxical reaction is not uncommon in people with ADD.

If you have not, you might want to look at some stuff on ADD.  There should be some  decent links pinned to the top of the ADD board.

If you don't have ADD, well, you just have a weird brain.

Link to comment
Share on other sites

I am on my third day of Wellbutrin.  Why do I not feel a stimulant sort of effect.  Everyone else that I talked to about taking it said they felt a caffeine type buzz.  I feel ZOMBIFIED and have been sleeping lots. ;)   Am I a freak or something?

Same thing happened to me when I started Wellbutrin and everytime I went up to the next dose.  My head eventually got used to it and I don't feel that anymore.  Give it some time and if it doesn't change after a few weeks, then tell your doctor.

Link to comment
Share on other sites

huh so now I feel somewhat the same but I upped my dose to 300mg and now my heartrate is going up.  It is 85 now and runs 50's and 60's usually.

Reminds me I need to go to the cardio again, I have to go EVERY time I change my meds because I have some fun little arrhythmias  :embarassed:

Link to comment
Share on other sites

Insomnia ia very common either when you first start taking it or when you increase it.  I had taken Trazadone for a long time and that worked fine.  Now I'm on Klonopin and it helps much better.  I don't wake up multiple times a night.

WHen I was taking Cymbalta for the first 3 months my heart beat would incr to 120 beats per minute.. lol

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...